# SDR UIEA2020042800880

- Difficulty date: April 27, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 101,538 hours, 21,324 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FAULT EICAS.( PERFORMED BITE ON APU MODULE AND FOUND NO FAULTS ON LRU OR PREVIOUS FAULT HISTORY IAW B767 AMM 49-61-05. RAN APU AND APPLIED ELECTRIC LOAD AND OBSERVED NO ABNORMAL ACTIVITY. OPS CHECK GOOD. )
